# SDR CALA2024031800775

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N36962
- Make and model: Boeing 787-9
- Aircraft serial: 35880
- Aircraft time: 38,935 hours, 3,727 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4744471
- Part serial: ABF5982
- Condition: Intermittent
- Location: Apu
- Part time: 23,764 hours, 2,916 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

APU FIRE WARNING ON TAKE OFF. AROUND 60KTS. BOTTLE DISCH APU ADVISORY.APU FIRE BOTTLE LOW PRESSURE. LOCKED FOR FIX CONFIRMATION DUE TO 2ND EVENT. UNLOCKED FOR UPDATE LOG LOCKED PER GMM REPLACED BOTH APU FIRE DETECTOR ELEMENTS AT VERTICAL AFT STRUT MOUNT, NEEDS OP''S CHK. REF: AMM 26-15-02. CB''S STILL PULLED. LP UNLOCKED BY TOMC FOR DISPOSTION R/R APU FIRE DETECTOR ASSEMBLY ALONG FIREWALL (M2615008) DUE TO CORROSION. REF AMM 26-15-01. CBS CLOSED. NO RELATED MESSAGES. INSTALLATION TEST OK. PARTS USED: 1210649, QTY :1 ADD EMP:U420184 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1210649 SN OFF 5982 IPC REFERENCE # 26-15 VERIFIED INSTALLATION OF APU FIRE EXTINGUISHER BOTTLE PER DMC-B787-A-26-22-01-00A-520A-A(720A-A) AND PER GMM 09-10-05. NO FAULTS NOTED ON CMCF. APU OPS CHECK GOOD BOTTLE, FIRE EX  OFF 78-2622-9-9002 3441 ON 78-2622-9-9002 9684 BOTTLE, FIRE EX  OFF 78-2622-9-9002 3441 ON  0000 REMOVED AND REPLACED APU FIRE EXTINGUISHER BOTTLE PER DMC-B787-A-26-22-01-00A-520A-A(720A-A) AND PER GMM 09-10-05. NO FAULTS NOTED ON CMCF. APU OPS CHECK GOOD PARTS USED: 78-2622-9-9002,QTY :1 ADD EMP:U390535 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1196462  SN OFF 3441.
